# SDR HEEA076521

- Difficulty date: October 8, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 6,772 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Part serial: 88D0440
- Condition: Burned
- Location: Engine
- Part time: 161 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNT.  WILL NOT OPERATE.
